# SDR IPXA2022071284080

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 65,043 hours, 15,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6044115
- Part serial: 0017
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY LIGHT TEST, BAT 1 LOW DISPLAYEDR & R'D EMERGENCY LIGHT BATTERY ASSY #1, OP'S CKS GOOD. REF AMM 33-51-01-401.
